MAUDE Adverse Event Report: NEOCIS INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During guided procedure for a planned implant at an edentulous region with a narrow ridge, it was found that the drill penetrated the buccal plate.Clinical review indicated that the drill had damaged the buccal bone during the third drill sequence.A review of the yomi system's log files did not indicate any system malfunction.Per review of patient scans, the implant was planned within 1mm of the buccal plate.The user removed the drill and the site was grafted.The patient left edentulous until an implant can be placed at a later time.No further injury or additional medical intervention was reported as a result of this event.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
alon mozes
545 nw 26th st
unit 700
miami, FL 33127
8559636247
MDR Report Key18874386
Report Number3012787974-2024-80084
Device Sequence Number7886956
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown